# SDR HALA2019071500361

- Difficulty date: July 12, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 24,826 hours, 3,855 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #1 RADAR INOP. PERFORMED OPS CK OF WXR 1 PER A330 AMM 34-41. OK FOR SERVICE. TEST OK.
